Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 90, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 25, 2006, 10:01 PM CDT for Barry County, Stone County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2006, 10:01 PM CDT (03:01 UTC)
- Expired
- May 25, 2006, 10:32 PM CDT
- In force
- 31 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Barry County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:11 PM CDT | HAIL 1 | Shell Knob, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 4:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1925 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KSGF 260301 TORSGF MOC009-209-260400- /O.NEW.KSGF.TO.W.0090.060526T0301Z-060526T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1001 PM CDT THU MAY 25 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... SOUTHEAST BARRY COUNTY IN SOUTHWEST MISSOURI. SOUTHWEST STONE COUNTY IN SOUTHWEST MISSOURI. * UNTIL 1100 PM CDT. * AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES SOUTHWEST OF KIMBERLING CITY...AND MOVING SOUTHEAST AT 25 MPH. * THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN BARRY AND SOUTHERN STONE COUNTIES...INCLUDING THE TOWN OF LAMPE. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 3669 9361 3660 9371 3650 9372 3650 9335 $$ FOSTER
3 follow-up statements
000 WWUS53 KSGF 260312 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1011 PM CDT THU MAY 25 2006 MOC009-209-260400- /O.CON.KSGF.TO.W.0090.000000T0000Z-060526T0400Z/ STONE MO-BARRY MO- 1011 PM CDT THU MAY 25 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEAST BARRY AND SOUTHWEST STONE COUNTIES UNTIL 1100 PM CDT... AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTHEAST OF GRANDVIEW...OR 11 MILES SOUTHWEST OF KIMBERLING CITY...AND MOVING SOUTHEAST AT 25 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN BARRY AND SOUTHWESTERN STONE COUNTIES. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3669 9361 3660 9371 3650 9372 3650 9335 $$ FOSTER
000
WWUS53 KSGF 260318
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1018 PM CDT THU MAY 25 2006
MOC009-260328-
/O.CAN.KSGF.TO.W.0090.000000T0000Z-060526T0400Z/
BARRY MO-
1018 PM CDT THU MAY 25 2006
...THE TORNADO WARNING FOR BARRY COUNTY HAS BEEN CANCELLED...
AT 1014 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3655 9360 3656 9358 3667 9358 3661 9351
3661 9349 3651 9337 3651 9360
$$
MOC209-260400-
/O.CON.KSGF.TO.W.0090.000000T0000Z-060526T0400Z/
STONE MO-
1018 PM CDT THU MAY 25 2006
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTWEST STONE COUNTY
UNTIL 1100 PM CDT...
AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.. THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTHEAST OF GRANDVIEW...OR 11 MILES NORTH
OF BERRYVILLE...AND MOVING SOUTHEAST AT 25 MPH.
THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN STONE
COUNTY.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3655 9360 3656 9358 3667 9358 3661 9351
3661 9349 3651 9337 3651 9360
$$
FOSTER000
WWUS53 KSGF 260332
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU MAY 25 2006
MOC209-260339-
/O.CAN.KSGF.TO.W.0090.000000T0000Z-060526T0400Z/
STONE MO-
1029 PM CDT THU MAY 25 2006
...THE TORNADO WARNING FOR SOUTHWEST STONE COUNTY HAS BEEN
CANCELLED...
AT 1024 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.
LAT...LON 3655 9360 3656 9358 3667 9358 3661 9351
3661 9349 3651 9337 3651 9360
$$
FOSTERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 25, 5:47 PM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, May 25, 5:47 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT THU MAY 25 2006
.DISCUSSION...
...MESOSCALE UPDATE...
STRONG TO SEVERE STORMS QUICKLY DEVELOPED AFTER 4 PM JUST SOUTH OF
THE DEW POINT BOUNDARY WHICH WAS SLOWLY SAGGING SOUTHWARD INTO
SOUTHERN MISSOURI WHERE CAPES OF OVER 5000 J/KG WERE OCCURRING WITH
NO CONVECTIVE INHIBITION. STORMS WERE SHIFTING TO THE SOUTHEAST AND
SHOULD CONTINUE TO PRODUCE NICKEL TO GOLF BALL SIZE HAIL OVER THE
NEXT FEW HOURS AS THEY MOVE INTO UNDISTURBED AIR MASS.
LINDENBERG
...PREVIOUS DISCUSSION...
18Z SGF SOUNDING CONFIRMS THE HIGH INSTABILITY IN PLACE OVER THE
SOUTHERN OZARKS EARLY THIS AFTERNOON WITH 5600 J/KG CAPES AND NO
CINS. IF WE HAD A DECENT TRIGGERING MECHANISM SEVERE STORMS WOULD
HAVE NO TROUBLE DEVELOPING QUICKLY. FAIRLY SHARP DEWPOINT GRADIENT
FROM CENTRAL MISSOURI WHERE DEW POINTS WERE IN THE 50S TO THE
SOUTHERN MISSOURI OZARKS WHERE READINGS WERE IN THE UPPER 60S TO LOW
70S. HOWEVER...SOUTHWARD PUSH OF BOUNDARY LOOKS VERY LETHARGIC AT
THIS POINT WITH MINIMAL PRESSURE FALLS AHEAD OF THE BOUNDARY.
WITHOUT ADDITIONAL FORCING PROBABLY ONLY LOOKING AT ISOLATED
CONVECTION OVER SOUTHERN MISSOURI DURING THE AFTERNOON/EARLY EVENING
HOURS. IF STORMS DO DEVELOP...SHOULD QUICKLY BECOME SEVERE WITH
MAINLY LARGE HAIL/DAMAGING WIND EXPECTED. CERTAINLY EXPECTING MORE
ORGANIZED ACTIVITY TO BE CONCENTRATED FURTHER EAST WHERE UPPER LEVEL
FEATURE WILL HAVE MORE INTERACTION.
UPPER PATTERN IS EXPECTED TO UNDERGO SOME CHANGE OVER THE NEXT 24 TO
36 HOURS AS UPPER LOW SHIFTS WELL EAST OF THE REGION AND RIDGE
BEGINS TO BUILD IN. CONVECTION WILL BE POSSIBLE TONIGHT IN THE HIGH
PLAINS WITH LOW LEVEL JET AND SURFACE BOUNDARY INTERACTION. THIS
ACTIVITY COULD PUSH INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
TOWARD MORNING AND AFFECT THE WESTERN OZARKS DURING THE MORNING
HOURS FRIDAY. TEMPERATURES ON FRIDAY COULD BE IMPACTED BY POSSIBLE
MCS REMNANTS AND WILL HAVE TO BE MONITORED. HAVE CURRENTLY KEPT
HIGHS IN THE UPPER 80S TO AROUND 90.
TEMPERATURES SHOULD REMAIN QUITE WARM THROUGH THE WEEKEND WITH UPPER
RIDGE IN PLACE AND 850 TEMPERATURES OF +20 TO +22 IMPACTING THE
CWA. EXPECTING TO BE FAIRLY CAPPED THROUGH THE WEEKEND AND HAVE
KEPT CONVECTIVE PRECIPITATION OUT OF THE FORECAST FOR NOW.
AFTERNOON HIGHS WILL LIKELY APPROACH RECORDS ON SATURDAY AND
SUNDAY...SEE CLIMATE SECTION BELOW.
UPPER RIDGE EXPECTED TO SHIFT TO THE EAST OF THE CWA FOR MUCH OF THE
UPCOMING WEEK WITH MAIN FOCUS FOR CONVECTION TO THE WEST WITH
SURFACE BOUNDARY IN THE PLAINS. KEPT LOW POPS GOING THROUGH THE
PERIOD MAINLY FOR POSSIBLE AFTERNOON/EVENING INSTABILITY CONVECTION.
LINDENBERG
&&
.AVIATION...
FOR THE 00Z TAFS...CONVECTION HAS SHIFTED SOUTH OF THE TERMINAL
FORECAST POINTS AT JLN/SGF AND BOUNDARY WAS SHIFTING THROUGH THESE
LOCATIONS AS OF 2230Z. CONVECTION SHOULD REMAIN SOUTH OF THE
SOUTHWARD MOVING BOUNDARY THIS EVENING WITH CLEARING SKY BEHIND THE
BOUNDARY. STILL UNSURE ON EVOLUTION OF POTENTIAL MCS OVER THE HIGH
PLAINS THIS EVENING...BUT COULD SEE SOME CONVECTION TOWARDS MORNING
OVER EASTERN KANSAS AND WESTERN MISSOURI. HAVE LEFT CONVECTION OUT
OF TERMINALS FOR NOW AND BROUGHT IN SOME MID LEVEL CLOUD COVER.
LINDENBERG
&&
.CLIMATE
UPPER RIDGE AND WARM 850 MB TEMPERATURES WILL LEAD TO NEAR RECORD
HIGHS OVER THE WEEKEND. HERE ARE THE CURRENT RECORDS FOR THE NEXT
FEW DAYS...
MAY 26 MAY 27 MAY 28
SPRINGFIELD 92/1953 88/1911 89/1911
JOPLIN 94/1953 89/1991 92/1983
WEST PLAINS 95/1953 90/1962 89/1962
ROLLA/VICHY 92/1953 90/1905 91/1962
MMT/LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGFHazardous weather outlook, May 25, 7:41 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT THU MAY 25 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
741 PM CDT THU MAY 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
HAIL TO THE SIZE OF GOLF BALLS OR LARGER.
DAMAGING WINDS IN EXCESS OF 60 MPH.
AND HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLOODING.
AREAS AFFECTED AND TIMING:
SCATTERED STORMS ALONG AND SOUTH OF A NEOSHO TO EMINENCE LINE...
MAINLY THROUGH 10 PM.
DISCUSSION:
SEVERE STORMS DEVELOP DURING THE LATE AFTERNOON ALONG AND
AHEAD OF A SURFACE BOUNDARY SEPARATING DEWPOINTS IN THE 50S
FROM DEWPOINTS IN THE 70S. THIS BOUNDARY INTERACTED WITH
EXTREME INSTABILITY OVER SOUTHERN MISSOURI TO PRODUCE THE
SEVERE STORMS.
THE STORMS WILL CONTINUE TO PUSH SOUTHEAST INTO EXTREME
SOUTHERN MISSOURI THROUGH THE REMAINDER OF THE MID EVENING
HOURS...AND WILL LIKELY PRODUCE HAIL TO THE SIZE OF GOLF
BALLS.
AS THE INSTABILITY BEGINS TO DECREASE DURING THE LATE
EVENING...STORMS SHOULD BEGIN TO DIMINISH IN INTENSITY
AND MOVE SOUTH OUT OF THE AREA.
ADDITIONAL THUNDERSTORMS MAY DEVELOP OUT IN THE PLAINS TONIGHT
AND PUSH SOUTHEAST INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
LATE TONIGHT. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS BUT MAY PRODUCE HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
ON FRIDAY AS THE FRONT LIFTS BACK TO THE NORTH. AFTER A DRY
WEEKEND...WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
MUCH OF THE UPCOMING WORK WEEK...MAINLY DURING THE MID TO LATE
AFTERNOON THROUGH THE EARLY EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL BE NEEDED THROUGH THE MID EVENING OVER SOUTHERN
MISSOURI.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERGIn the hours before
Local storm report, May 25, 7:44 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
744 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 5 SW CRANE 36.85N 93.64W
05/25/2006 E1.75 INCH BARRY MO BROADCAST MEDIA
&&
SRUNNELSLocal storm report, May 25, 8:25 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 5 NW KIMBERLING CITY 36.68N 93.48W
05/25/2006 E1.00 INCH STONE MO PUBLIC
&&
SRUNNELSLocal storm report, May 25, 8:41 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 2 S GALENA 36.78N 93.47W
05/25/2006 E1.00 INCH STONE MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, May 25, 8:51 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL CAPE FAIR 36.73N 93.51W
05/25/2006 E1.50 INCH STONE MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, May 25, 9:05 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL KIMBERLING CITY 36.63N 93.42W
05/25/2006 E0.88 INCH STONE MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, May 25, 9:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 1 S PLEASANT RIDGE 36.88N 93.79W
05/25/2006 E1.75 INCH BARRY MO TRAINED SPOTTER
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 59 min |
| May 25, 7:05 PM CDT | Tornado Warning | SGF | Lawrence | 25 min |
| May 25, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 74 min |
| May 25, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 31 min |
| May 25, 8:00 PM CDT | Flash Flood Warning | SGF | Stone | 6 hr |
| May 25, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 65 min |
| May 25, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 87 min |
| May 25, 9:17 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 58 min |
| May 25, 9:30 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 75 min |
| May 25, 10:05 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 55 min |
| May 25, 10:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 74 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 72 min |
| May 25, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 43 min |
| May 25, 11:30 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 75 min |
| May 25, 11:53 PM CDT | Tornado Warning | SGF | Barry, Stone | 67 min |
| May 26, 12:23 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 67 min |
| May 26, 12:37 AM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| May 26, 1:20 AM CDT | Flash Flood Warning | SGF | Barry | 5 hr |
| May 26, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| May 26, 1:31 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 74 min |
| May 26, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 76 min |
| May 26, 2:00 AM CDT | Flash Flood Warning | SGF | Stone | 5 hr |
| May 26, 2:26 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 64 min |
| May 26, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 76 min |
| May 26, 2:53 AM CDT | Flash Flood Warning | SGF | Jasper | 4 hr |
| May 26, 3:27 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 63 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 76 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.